# SDR GLBA20110909H

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,742 hours, 30,939 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 1021S22513
- Part serial: 429
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT SMOKE WAS COMING OUT OF THE F/O'S SIDE OF THE FLOODLIGHT PANEL.  MX REPLACED THE FLOOD LIGHT ASSY IAW EMM 33-13-02, OPS CHECKED GOOD.
